Maxim um Principle of Stochastic Controlled Systems of Functional Type<sup>*</sup>
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  1991, Vol. 7 Issue (3): 193-204    DOI: 10.1007/BF02582996
articles Current Issue | Next Issue | Archive | Adv Search  |   
Maxim um Principle of Stochastic Controlled Systems of Functional Type*
Zhou Xunyu
Institute of Mathematics, Fudan University
 Download: PDF (4479 KB)   HTML (0 KB)   Export: BibTeX | EndNote (RIS)      Supporting Info
Abstract This paper studies the optimal controls of stochastic systems of functional type with end constraints. The systems considered may be degenerate and the control region may be nonconvex. A stochastic maximum principle is derived. The method is based on the idea that stochastic systems are essentially infinite dimensional systems.
Service
E-mail this article
Add to my bookshelf
Add to citation manager
E-mail Alert
RSS
Articles by authors
Zhou Xunyu
Key words:   
Received: 1987-09-01;
Fund: * The Project Supported by National Natural Science Fundation of China
Cite this article:   
Zhou Xunyu. Maxim um Principle of Stochastic Controlled Systems of Functional Type*[J]. Acta Mathematica Sinica, English Series, 1991, 7(3): 193-204.
URL:  
http://www.actamath.com/Jwk_sxxb_en//EN/10.1007/BF02582996      or     http://www.actamath.com/Jwk_sxxb_en//EN/Y1991/V7/I3/193
 
[1] Bensoussan, A., Lectures on stochastic control, part I, Lecture Notes in Math. 972, Springer-Verlag, Berlin, Heidelberg, 1983, 1-39.
[2] Haussmann, U.G., General necessary conditions for optimal control of stochastic systems,Math. Progr. Study,9 (1976), 30-48.
[3] —, On the stochastic maximum principle,SIAM J. Control Optim.,16 (1978), 236-251.
[4] Ikeda, N. and Watanabe, S., Stochastic Differential Equations and Diffusion Processes, Kodansha Ltd, Tokyo, 1981.
[5] Kushner, H.J., Necessary conditions for continuous parameter stochastic optimization problems,SIAM J. Control,10 (1972), 550-565.
[6] Li, X.J. and Yao, Y.L., Maximum principle of distributed parameter systems with time lags, Proc. Conference on Control Theory of Distributed Parameter Systems and Applications, Vorau, Austria (1984), Edited by F. Kappel, K. Kunisch and W. Schappacher, Springer-Verlag, New York, 1985, 410-427.
[7] Mohammed, S-E. A., Stochastic Functional Differential Equations, Res. Notes in Math. 99, Pitman, Boston, London, Melbourne, 1984.
No Similar of article
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7